A teenager with a severe nut allergy died after a combination of human and system error, a coroner ruled.
Shante Turay-Thomas died after she had a severe reaction when eating a hazelnut.
The investigation heard a series of failures that meant that it took more than 40 minutes for an ambulance to arrive at his home in Wood Green, north London.
Calling staff to obtain the 111 emergency number of the NHS could not appreciate how their worsening of the condition was typical of a severe allergic reaction to nuts.
A telephone recording of call 111, made by Mrs. Turay-Thomas's mother, Emma Turay, at 23:01 BST on Friday, September 14, 2018, revealed how the 18-year-old could struggle to listen to breathe .
"My chest hurts, my throat is closing and I feel like I'm going to pass out," he said before asking his mother to verify how long the ambulance would last, before adding: "I'm going to die."
& # 39; We are very sorry & # 39;
The investigation heard that Mrs. Turay-Thomas had tried to use her self-injectable adrenaline pen, however, it was later learned that she had only injected a dose of 300 micrograms, instead of a dose of 1,000 micrograms that was necessary to stabilize Your condition.
It was also learned that he did not know the need to use two injections for the most severe allergic reactions and that he had not received medical training after changing his EpiPen medication administration system to a new Emerade device.
The investigation in the St Pancras forensic court was informed that an ambulance en route to the patient had been forwarded because the call was incorrectly classified as requiring only a category two response, rather than the more serious category one.
It finally arrived more than 40 minutes after she first contacted service 111. Ms. Turay-Thomas died later in the hospital, with a post-mortem examination that identified acute anaphylaxis as the cause of death.
The coroner Mary Hassell said she would have survived if she had been given "appropriate and robust training" about the treatment of her condition and given the correct dose, and if the call handler 111 responded correctly to her condition, and if NHS Digital will classify anaphylaxis as a category one response.
"I can only say that I am very sorry for the loss of such a young girl," he added.